# SDR AALA201704069017

- Difficulty date: April 5, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug MD 83
- Aircraft serial: 53599
- Aircraft time: 51,639 hours, 25,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINT ENTRY REF MIC 33286216 FOR RED INDICATOR ON FWD FLASHLIGHT NOT FLASHING. REPLACED EXPIRED BATTERY GRND CK GOOD PER MM 256000. THE AIRCRAFT WAS NOT GROUNDED.
